# SDR A6WA201140567

- Difficulty date: June 30, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 18,244 hours, 17,316 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retainer
- Condition: Dented
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR FOR DENT ON LOWER HINGE INSIDE BY DOOR SEAL.  INSPECTED PAX DOOR AND FOUND SEAL RETAINER AT BOTTOM OF DOOR TO HAVE A DENT MEASURING 1.5" LONG X .200" DEEP.  PRESSURE CHECKED GOOD. REF 220935/4.  LOG 220935/4 - REWORKED IAW REO 601R-52-11-1955 REF L/P 220936, BLOCK 1 FOR NDT REQUIREMENTS, REMOVE PLACARD/MEL.
